# SDR PCAA9600311

- Difficulty date: September 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825EX
- Make and model: Dhav DHC8102
- Aircraft serial: 388
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 864202
- Condition: Failed
- Location: Nlg
- Part time: 4,976 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3640 - AFTER GEAR RETRACTION NOSE DOORS INDICATED OPEN.  AFTER GEAR WAS CYCLED NOSE GEAR DID NOT SHOW DOWN AND LOCKED.  CREW PERFORMED ALTERNATE EXTENSION AND RETURNED TO PHL WITHOUT INCIDENT.  REMOVED AND REPLACED NOSE DRAG STRUT PROXIMITY SWITCH.  RETRACTION AND OPERATIONAL TESTS NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
